A clinically suspected case of Anaphylactoid reaction to vit
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
"Vitamin K is one of the first-line agents, which is used to prevent bleeding in children due to underlying acquired coagulation abnormalities for instance in hepatic failure, sepsis-induced disseminated intravascular coagulation and warfarin overdose. It is an essential fat-soluble vitamin which is required for the maintenance of coagulation system by carboxylation of factors II, VII, IX, and X, protein C and protein S (the natural inhibitors of coagulation) in liver. It naturally occurs in two forms phytonadione (plant source) and menaquinones (intestinal source). The common indications for administration of Vitamin K are prophylactic administration at birth, prolonged antibiotic use, underlying liver disorders, malabsorption syndromes, and reversal of warfarin overdose. Here, we report a life-threatening event in a child probably due to Vitamin K injection."....

http://www.ijp-online.com/article.asp?issn=0253-7613;year=2016;volume=48;issue=4;spage=455;epage=457;aulast=Choudhary
Preview
Like
Comment
Share